# SDR ERAA093702

- Difficulty date: January 13, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002103
- Part serial: ANG00089
- Condition: Making Metal
- Location: Main Rotor
- Part time: 14,992 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL.  LOCK MISSING FROM BEARING RETENTION NUT ON ACCY AND T/R DRIVE QUILL.  CLIP WAS THE CAUSE OF METAL.  PIECES OF FAME SPRAY FROM PREVIOUS CASE REPAIR ALSO IN OIL FILTER BUT WAS NOT CAUSE FOR CHIP LIGHT.  UPPER SUN GEAR AND SPIDER GEAR SENT TO BELL TO EVALUATE PREMATURE WEAR ON GEAR TEETH.. ACTION TAKEN:  REMOVED TOP CASE, UPPER AND LOWER PLANETARYS, SUMP CASE, ACCY AND T/R DRIVE QUILL, ROTOR BRAKE QUILL AND NR 2 HYD QUILL.  REPAIRED ACCY AND T/R DRIVE QUILL, UPPER AND LOWER PLANETARIES, NR 1 HYD QUILL AND ARE ASSEMBLED IAW MFG 412-CR&O CH 63. COMPLIED WITH AD 94-18-09 AND ASB 412-93-72 N/A BY P/N.  .
